8 results for Salah H Abid.

Parameters for your search query:
Keyword    Salah H Abid

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5055Downloads: 3435
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System
American Journal of Systems and Software. 2016, 4(2), 57-68. DOI: 10.12691/ajss-4-2-5
Pub. Date: December 21, 2016Views: 6383Downloads: 4383
Open AccessArticle
Export: RIS | BibTeX | EndNote
Truncation Point Determination for Small Series Sizes
American Journal of Modeling and Optimization. 2015, 3(2), 50-55. DOI: 10.12691/ajmo-3-2-3
Pub. Date: August 19, 2015Views: 7202Downloads: 5456
Open AccessArticle
Export: RIS | BibTeX | EndNote
On The Continuous Poisson Distribution
International Journal of Data Envelopment Analysis and *Operations Research*. 2016, 2(1), 7-15. DOI: 10.12691/ijdeaor-2-1-2
Pub. Date: August 15, 2016Views: 12317Downloads: 7632
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Properties of Skew Uniform Distribution
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 164-167. DOI: 10.12691/ajams-3-4-6
Pub. Date: August 20, 2015Views: 7326Downloads: 4994
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 5013Downloads: 3494
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of the Distributions Generated by Mixing Weibull and Inverse Weibull Distributions with Zero Truncated Poisson
American Journal of Modeling and Optimization. 2016, 4(1), 19-28. DOI: 10.12691/ajmo-4-1-3
Pub. Date: May 03, 2016Views: 6087Downloads: 4307
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Doubly-Truncated Fréchet Distribution
American Journal of Applied Mathematics and Statistics. 2016, 4(1), 9-15. DOI: 10.12691/ajams-4-1-2
Pub. Date: January 26, 2016Views: 7099Downloads: 5033
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types